Margarita Pileckyte

Summary

Affiliation: Kaunas University of Medicine
Country: Lithuania

Publications

  1. ncbi [Erythema nodosum association with malignant lymphoma]
    Margarita Pileckyte
    Clinic of Rheumatology, Kaunas University of Medicine, Lithuania
    Medicina (Kaunas) 39:438-42. 2003
  2. ncbi [Paraneoplastic rheumatic syndromes]
    Margarita Pileckyte
    Clinic of Rheumatology, Kaunas University of Medicine, Lithuania
    Medicina (Kaunas) 39:443-7. 2003
  3. ncbi [A rare case of differential diagnosis of myopathy]
    Margarita Pileckyte
    Clinic of Rheumatology, Kaunas University of Medicine, Lithuania
    Medicina (Kaunas) 39:489-93. 2003
  4. ncbi Severe vancomycin-induced anaphylactic reaction
    Rūta Kupstaite
    Department of Theoretical and Clinical Pharmacology, Kaunas University of Medicine, Kaunas, Lithuania
    Medicina (Kaunas) 46:30-3. 2010

Collaborators

Detail Information

Publications4

  1. ncbi [Erythema nodosum association with malignant lymphoma]
    Margarita Pileckyte
    Clinic of Rheumatology, Kaunas University of Medicine, Lithuania
    Medicina (Kaunas) 39:438-42. 2003
    ..A review of the literature suggest that the diagnosis of Hodgkin's and non-Hodgkin's disease should be considered in patients with unexplained erythema nodosum...
  2. ncbi [Paraneoplastic rheumatic syndromes]
    Margarita Pileckyte
    Clinic of Rheumatology, Kaunas University of Medicine, Lithuania
    Medicina (Kaunas) 39:443-7. 2003
    ..It is generally held that an extensive search for occult malignancy in most rheumatic syndromes is not recommended unless accompanied by specific findings of malignancy...
  3. ncbi [A rare case of differential diagnosis of myopathy]
    Margarita Pileckyte
    Clinic of Rheumatology, Kaunas University of Medicine, Lithuania
    Medicina (Kaunas) 39:489-93. 2003
    ..Much efforts should be put to distinguish myopathy secondary to hypothyrosis from polymyalgia rheumatica, polymyositis or myopathies caused by other diseases. Similar data of literature are reviewed in the article...
  4. ncbi Severe vancomycin-induced anaphylactic reaction
    Rūta Kupstaite
    Department of Theoretical and Clinical Pharmacology, Kaunas University of Medicine, Kaunas, Lithuania
    Medicina (Kaunas) 46:30-3. 2010
    ..We report a case of a 23-year-old man who developed a vancomycin-induced anaphylactic reaction in the treatment of methicillin-resistant Staphylococcus aureus infection...